Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 735910, 8 pages
http://dx.doi.org/10.1155/2014/735910
Research Article

On the Fiber Preserving Transformations for the Fifth-Order Ordinary Differential Equations

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 15 January 2014; Accepted 11 March 2014; Published 3 April 2014

Academic Editor: Zlatko Jovanoski

Copyright © 2014 S. Suksern and W. Pinyo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Lie, “Klassifikation und integration von gewöhnlichen differentialgleichungen zwischen x, y, die eine Gruppe von Transformationen gestatten. III,” Archiv for Matematik og Naturvidenskab, vol. 8, no. 4, pp. 371–427, 1883. View at Google Scholar
  2. S. Lie, “Klassifikation und integration von gewöhnlichen differentialgleichungen zwischen x,y, die eine Gruppe von Transformationen gestatten. III,” in Gessammelte Abhandlungen, S. Lie, Ed., vol. 5, paper XIY, pp. 362–427, 1924. View at Google Scholar
  3. R. Liouville, “Sur les invariantes de certaines equations,” Journal de l'École Polytechnique, vol. 59, pp. 7–88, 1889. View at Google Scholar
  4. A. M. Tresse, Détermination des Invariants Ponctuels de L'Équation Différentielle Ordinaire du Second Ordre y = f (x, y, y′), Preisschriften der Fürstlichen Jablonowski'schen Gesellschaft XXXII, S.Herzel, Leipzig, Germany, 1896.
  5. E. Cartan, “Sur les variétés à connexion projective,” Bulletin de la Société Mathématique de France, vol. 52, pp. 205–241, 1924. View at Google Scholar · View at MathSciNet
  6. A. V. Bocharov, V. V. Sokolov, and S. I. Svinolupov, On Some Equivalence Problems for Differential Equations, Preprint ESI 54, 1993.
  7. G. Grebot, “The characterization of third order ordinary differential equations admitting a transitive fiber-preserving point symmetry group,” Journal of Mathematical Analysis and Applications, vol. 206, no. 2, pp. 364–388, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. H. Ibragimov and S. V. Meleshko, “Linearization of third-order ordinary differential equations by point and contact transformations,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 266–289, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. H. Ibragimov, S. V. Meleshko, and S. Suksern, “Linearization of fourth-order ordinary differential equations by point transformations,” Journal of Physics A: Mathematical and Theoretical, vol. 41, no. 23, Article ID 235206, 19 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet